American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 35 of 35 found      Go to page: 1 2

[31] William M. Whyburn. Existence and oscillation theorems for non-linear differential systems of the second order . Trans. Amer. Math. Soc. 30 (1928) 848-854. MR 1501463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] F. H. Murray. A type of differential system containing a parameter . Trans. Amer. Math. Soc. 25 (1923) 315-324. MR 1501247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] William Raymond Longley. An existence theorem for a certain differential equation of the $n$th order . Trans. Amer. Math. Soc. 15 (1914) 328-334. MR 1500983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Gilbert Ames Bliss. An existence theorem for a differential equation of the second order, with an application to the calculus of variations . Trans. Amer. Math. Soc. 5 (1904) 113-125. MR 1500665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Maxime Bôcher. On the real solutions of systems of two homogeneous linear differential equations of the first order . Trans. Amer. Math. Soc. 3 (1902) 196-215. MR 1500596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 35 of 35 found      Go to page: 1 2